Alert archive / Indiana / Special Weather Statements in 2012

Special Weather Statement, NWS Indianapolis, IN

July 7, 2012Monroe County, Indiana

NWS Indianapolis, IN issued this special weather statement at Jul 7, 2012, 6:55 PM EDT for Monroe County, Indiana. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2012, 6:55 PM EDT (22:55 UTC)
Expired
Jul 7, 2012, 7:15 PM EDT
In force
20 min
Issued by
NWS Indianapolis, IN

County Monroe County, IN

The radar

The Indianapolis radar (KIND), 76 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.9 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2666 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2666 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1706 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

649 
WWUS83 KIND 072255
SPSIND

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
655 PM EDT SAT JUL 7 2012

INZ062-072315-
MONROE-
655 PM EDT SAT JUL 7 2012

...STRONG THUNDERSTORM ADVISORY FOR SOUTHWESTERN MONROE COUNTY UNTIL
715 PM EDT...

AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF BLOOMINGTON...MOVING SOUTH
AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HARRODSBURG...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3903 8668 3906 8668 3922 8666 3920 8648
      3899 8653 3899 8654
TIME...MOT...LOC 2255Z 010DEG 7KT 3912 8660

$$

NIELD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Jul 7, 6:16 PM EDT, 39 minutes earlier.

Area forecast discussion, Jul 7, 6:16 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
616 PM EDT SAT JUL 7 2012

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...
ISSUED AT 150 PM EDT SAT JUL 7 2012

HOT...DRY HIGH PRESSURE WILL PUSH SOUTH LATE TONIGHT AS A COLD
FRONT SAGS ACROSS CENTRAL INDIANA. THE COLD FRONT WILL BRING AN
END TO THE TRIPLE DIGIT HEAT...AND MAY ALSO PROVIDE A FEW SHOWERS
OR THUNDERSTORMS AS IT PASSES. HOWEVER A DROUGHT-BUSTING SOAKER IS
NOT EXPECTED.

ANOTHER HIGH PRESSURE SYSTEM WILL BUILD ACROSS THE AREA IN THE
WAKE OF THE FRONT. THIS SYSTEM WILL PROVIDE MUCH COOLER AIR FOR
MUCH OF THE UPCOMING WORK WEEK AND ALLOW DAILY HIGH TEMPERATURES
FALL BACK TOWARD SEASONAL NORMALS.

&&

.NEAR TERM /TONIGHT/...
ISSUED AT 150 PM EDT SAT JUL 7 2012

SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWS BROAD HIGH PRESSURE
STRETCHING FROM MISSOURI ACROSS INDIANA TO OHIO AND PA. A COLD
FRONT WAS LOCATED ACROSS NORTHERN ILLINOIS AND SOUTHERN
MICHIGAN...SLOWLY PUSHING SOUTHWARD. SOME LAKE BREEZE ENHANCEMENT
WAS HELPING THE FRONT AROUND LAKE MICHIGAN. TEMPS WERE POISED TO
REACH THE MIDDLE 100S TODAY. NO PRECIP ALONG THE FRONT AT THIS
TIME AS WELL AS LITTLE CLOUD COVER ACCORDING TO VISIBLE PICTURES.

WITH DAYTIME HEATING THIS AFTERNOON...EXPECT WIDELY SCATTERED
SHOWERS AND THUNDERSTORMS TO CONTINUE THROUGH THE HEAT OF THE
DAY...AND LINGER INTO THE EVENING HOURS AS SEEN IN PREVIOUS DAYS.

HRRR FAILED TO DEVELOP ANY ORGANIZED CONVECTION NEAR THE
FRONT...AND NAM HOLDS OFF DEVELOPMENT UNTIL AFTER MIDNIGHT. TIME
HEIGHT SECTIONS DO BEGIN TO  O SHOW LOWER AND MID LEVEL MOISTURE
ARRIVING AFT 06Z WITH SOME LIFT. HOWEVER FORECAST SOUNDINGS FAIL
TO SHOW SATURATION...BUT HINT AT JUST HEATING INSTABILITY.
DYNAMICS ALOFT ARE WEAK. THUS CONFIDENCE IS QUITE LOW. WILL USE A
BLEND OF THE MODELS FOR POPS. AS FOR TEMPS...COLD FRONT LOOKS TO
STILL BE PASSING ACROSS THE FORECAST AREA LATE TONIGHT...AND FAR
SOUTHERN COUNTIES MAY REMAIN IN THE WARM AIR MASS MUCH OF THE
NIGHT. WILL TREND WARMER THAN MAVMOS FOR LOWS...ESPECIALLY GIVEN
THE STARTING POINT WHERE WE HAVE TO FALL FROM LATE THIS AFTERNOON.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...
ISSUED AT 150 PM EDT SAT JUL 7 2012

MODELS ARE IN PRETTY GOOD AGREEMENT IN THE DURING THIS PERIOD AND
WILL USE A BLEND. MAIN FORECAST CHALLENGE WILL BE POPS.

FORECAST SOUNDINGS ON SUNDAY INDICATE A WARM AIR STILL LINGERING
ALOFT...RESULTING IN AN INVERSION. FURTHERMORE TIME HEIGHTS
CONTINUE TO SHOW GOOD MID LEVEL MOISTURE...WHICH LOOK TO BE
CLUSTERS OF ICE CRYSTALS AND WATER VAPOR IN THE SKY...ALSO KNOWN
AS CLOUDS. THE FRONTAL BOUNDARY WILL STILL BE LINGERING ACROSS THE
SOUTHERN PARTS OF THE STATE...AND THIS MAY ACT AS AN EXTRA FORCING
FEATURE ACROSS THE SOUTHERN PARTS OF THE FORECAST AREA. HOWEVER
FORCING ALOFT REMAINS SLIM TO NONE AS THE STRONG RIDGE OVER THE
WESTERN UNITED STATES BEGINS TO BUILD...SLOWLY BRINGING
NORTHWESTERLY FLOW TO THE OHIO VALLEY. THUS WILL TRY TO KEEP A DRY
FORECAST FOR SUNDAY...PARTICULARLY ACROSS THE NORTHERN PARTS OF
THE FORECAST AREA WHERE DRY NE WINDS WILL BEGIN TO MAKE SOME
HEADWAY. MAY NEED TO KEEP SOME LOW CHC POPS ACROSS THE
SOUTH...AND AGAIN...A BIG RAIN WILL NOT BE EXPECTED TO LACK OF
UPPER SUPPORT. GIVEN CLOUDS...WILL TREND HIGHS COOLER THAN MAVMOS.

LITTLE CHANGE APPEARS TO OCCUR ON SUNDAY NIGHT AS THE FRONTAL
BOUNDARY STALLS NEAR THE OHIO RIVER AND NE SURFACE FLOW CONTINUES
ACROSS THE FA. NO SUPPORT ALOFT. WILL CONTINUE WITH A PERSISTENCE
TYPE FORECAST WITH LOW CHC POPS ACROSS THE SOUTH AND DRY FORECAST
ACROSS THE NORTH. GIVEN SOME EXPECTED CLOUDS IN THE AREA WILL
TREND SUNDAY NIGHT LOWS WARMER THAN MAVMOS.

MONDAY THROUGH TUESDAY THE BROAD COOLER HIGH PRESSURE SYSTEM OVER
THE UPPER MIDWEST APPEARS TO FINALLY PUSH THE LINGERING FRONTAL
BOUNDARY FARTHER SOUTH AS A COOLER AND DRY NE SURFACE FLOW
PERSISTS. PARTLY CLOUDY DAYS AND MOSTLY CLEAR NIGHTS LOOK THE WAY
TO GO AS FORECAST SOUNDINGS SHOW ATTAINABLE CONVECTIVE
TEMPERATURES BUT DRY AIR ALOFT AND LITTLE CAPE. THUS WE WILL EXPECT
JUST A FEW CU. WILL USE A BLEND ON TEMPS THROUGH THIS PERIOD.

&&

.LONG TERM /TUESDAY NIGHT THROUGH WEDNESDAY/...

ISSUED AT 158 PM EDT SAT JUL 7 2012

LATEST MODELS ARE IN RELATIVELY GOOD AGREEMENT...AND INDICATE DRY
UNTIL AT LEAST SATURDAY. REGIONAL INITIALIZATION HAS A SMALL CHANCE
OF PRECIPITATION FRIDAY AND FRIDAY NIGHT...BUT THE INITIALIZATION IS
INFLUENCED BY PREVIOUS MODEL RUNS FOR CONTINUITY.

CONSIDERING THIS AND ALSO MODELS TEND TO INTRODUCE PRECIPITATION
TOO FAST IN A DROUGHT...GOING TOTALLY DRY FRIDAY AND FRIDAY NIGHT.
TOO EARLY TO DISCARD SOMEWHAT HIGHER CHANCE OF RAIN REGIONAL MODEL
HAS SATURDAY.

FOR TEMPS...REGIONAL MODEL NOT ALL BAD BUT AS IWX POINTED OUT
PROBABLY NEEDS TO BE BUMPED UP A LITTLE DAYS CONSIDERING EFFECTS
OF DRY GROUND.

&&

.AVIATION /DISCUSSION FOR 080000Z TAF ISSUANCE/...

ISSUED AT 616 PM EDT SAT JUL 7 2012

VFR SCATTERED CLOUD COVER AND P6SM EXPECTED THROUGH THE PERIOD
EXCEPT PERHAPS BRIEFLY IN A THUNDERSTORM.

A WEAK FRONT IS EXPECTED TO BE NEAR LAF AROUND ISSUANCE TIME...IND
AND HUF AROUND 02Z AND BMG AROUND 06Z. WINDS WILL BE AROUND 5 KNOTS
OR LESS AND SWITCH FROM NORTHWEST TO NORTHEAST BEHIND THE BACKDOOR
FRONT. PLENTY OF INSTABILITY FOR THUNDERSTORMS...BUT MOISTURE AND
LIFT NO IMPRESSIVE...SO COVERAGE WILL NOT BE ENOUGH TO PUT IN THE
TAFS UNLESS A STORM DEVELOPS NEAR A TAF SITE NEAR ISSUANCE TIME.
THEN...MAY NEED TO ADD A SHORT VCTS OR TEMPO GROUP. WINDS WILL
INCREASE TO 10 TO 15 KNOTS AFTER 15Z SUNDAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ021-
028>031-035>049-051>057-060>065-067>072.

&&

SYNOPSIS...PUMA
NEAR TERM...PUMA
SHORT TERM...PUMA
LONG TERM....JK
AVIATION...MK
Hazardous weather outlook, Jul 7, 4:43 AM EDT, 14 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
443 AM EDT SAT JUL 7 2012

INZ021-028>031-035>049-051>057-060>065-067>072-080845-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
443 AM EDT SAT JUL 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: CONTINUED HOT TEMPERATURES AND ENHANCED FIRE DANGER...AS
WELL AS THUNDERSTORMS TONIGHT.

HAZARDS: HEAT INDICES UP TO 110 DEGREES THIS AFTERNOON AND FIRE
DANGER. GUSTY WINDS...SMALL HAIL...AND FREQUENT LIGHTNING.

TIMING: HEAT DANGER HIGHEST FROM LATE MORNING THROUGH EARLY
EVENING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT.

DISCUSSION: A BROAD AREA OF HIGH PRESSURE WILL CONTINUE TO PRODUCE
UNSEASONABLE HIGH TEMPERATURES IN THE 100S TODAY. HOWEVER...A COLD
FRONT WILL MOVE ACROSS THE AREA TONIGHT...BRINGING COOLER TEMPS IN
ITS WAKE. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
ACCOMPANY THE FRONT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS PARTS OF THE AREA ON
SUNDAY.

DISCUSSION: A COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS
ON SUNDAY AND INTO EARLY NEXT WEEK ALONG WITH MORE SEASONABLE
TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Special weather statement, Jul 7, 5:11 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
511 PM EDT SAT JUL 7 2012

INZ068-069-072215-
DAVIESS-MARTIN-
511 PM EDT SAT JUL 7 2012

...STRONG THUNDERSTORM ADVISORY FOR EASTERN DAVIESS AND CENTRAL
MARTIN COUNTIES UNTIL 615 PM EDT...

AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SHOALS...OR 23 MILES SOUTHWEST OF BEDFORD...
MOVING WEST AT 5 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LOOGOOTEE...
  WEST BOGGS LAKE...
  CANNELBURG...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3859 8702 3882 8699 3881 8672 3860 8675
TIME...MOT...LOC 2111Z 095DEG 4KT 3869 8686

NIELD
Special weather statement, Jul 7, 5:13 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
513 PM EDT SAT JUL 7 2012

INZ062-063-070-071-072215-
BROWN-JACKSON-LAWRENCE-MONROE-
513 PM EDT SAT JUL 7 2012

...STRONG THUNDERSTORM ADVISORY FOR SOUTHWESTERN BROWN...NORTHWESTERN
JACKSON...NORTHEASTERN LAWRENCE AND SOUTHEASTERN MONROE COUNTIES
UNTIL 615 PM EDT...

AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTH OF NASHVILLE...OR 14 MILES
SOUTHEAST OF BLOOMINGTON...MOVING WEST AT 5 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HELTONVILLE...
  CHARLES DEAM WILDERNESS...
  WOODVILLE HILLS...

&&

LAT...LON 3885 8635 3889 8646 3918 8639 3915 8616
      3886 8623
TIME...MOT...LOC 2113Z 103DEG 3KT 3905 8631

NIELD
Special weather statement, Jul 7, 5:15 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
515 PM EDT SAT JUL 7 2012

INZ053-061-072200-
GREENE-OWEN-
515 PM EDT SAT JUL 7 2012

...STRONG THUNDERSTORM ADVISORY FOR CENTRAL GREENE AND SOUTHWESTERN
OWEN COUNTIES UNTIL 600 PM EDT...

AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF
SPENCER TO 5 MILES NORTHEAST OF BLOOMFIELD...AND MOVING NORTHWEST AT
5 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  WORTHINGTON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3931 8690 3902 8679 3904 8699 3930 8706
TIME...MOT...LOC 2116Z 142DEG 2KT 3926 8701 3909 8689

NIELD
Special weather statement, Jul 7, 5:17 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
517 PM EDT SAT JUL 7 2012

INZ028-029-035-072215-
FOUNTAIN-TIPPECANOE-WARREN-
517 PM EDT SAT JUL 7 2012

...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN FOUNTAIN...WESTERN
TIPPECANOE AND NORTHEASTERN WARREN COUNTIES UNTIL 615 PM EDT...

AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES WEST OF WEST LAFAYETTE...OR 12 MILES
WEST OF LAFAYETTE...MOVING EAST AT 5 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SHADELAND...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4049 8693 4029 8694 4027 8715 4034 8721
      4047 8721
TIME...MOT...LOC 2117Z 281DEG 5KT 4040 8709

NIELD
Special weather statement, Jul 7, 6:50 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
650 PM EDT SAT JUL 7 2012

INZ068-072330-
DAVIESS-
650 PM EDT SAT JUL 7 2012

...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN DAVIESS COUNTY UNTIL 730
PM EDT...

AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF WASHINGTON...OR 10 MILES
NORTHEAST OF PETERSBURG.  THIS STORM WAS NEARLY STATIONARY.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GLENDALE FISHERY...
  MONTGOMERY...
  CANNELBURG...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3851 8699 3850 8706 3853 8710 3853 8713
      3851 8715 3855 8719 3853 8722 3854 8723
      3865 8725 3866 8724 3866 8725 3873 8697
      3849 8695
TIME...MOT...LOC 2250Z 258DEG 2KT 3858 8713

NIELD
Special weather statement, Jul 7, 6:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
655 PM EDT SAT JUL 7 2012

INZ062-072315-
MONROE-
655 PM EDT SAT JUL 7 2012

...STRONG THUNDERSTORM ADVISORY FOR SOUTHWESTERN MONROE COUNTY UNTIL
715 PM EDT...

AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF BLOOMINGTON...MOVING SOUTH
AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HARRODSBURG...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3903 8668 3906 8668 3922 8666 3920 8648
      3899 8653 3899 8654
TIME...MOT...LOC 2255Z 010DEG 7KT 3912 8660

NIELD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 4:22 PM EDTSpecial Weather StatementINDVigo38 min
Jul 7, 5:11 PM EDTSpecial Weather StatementINDMartin64 min
Jul 7, 5:13 PM EDTSpecial Weather StatementINDBrown62 min
Jul 7, 5:15 PM EDTSpecial Weather StatementINDGreene45 min
Jul 7, 5:17 PM EDTSpecial Weather StatementINDTippecanoe58 min
Jul 7, 6:50 PM EDTSpecial Weather StatementINDDaviess40 min

Nearby

Special Weather Statements in Indiana, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.